# SDR YENA2022022500093

- Difficulty date: January 10, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 61,087 hours, 21,794 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (E/A   A21-1381-01) FUSELAGE/ XM ANTENNA STRUCTURAL DEMOD/ OVERSIZED  DOUBLER HOLES FR 54-55 @ STGR 1L-1R - PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
